My name is Becky. I had the esuure procedure in March of 2011. I didnt really see any real side effects at first. However, about 6 months to a year later I started experiancing cramping like I never had had in the past. I now get headaches. I never had an issue with headaches. I have breakouts on my stomach where the coils are from the nickel they are made of. Ive had issues with weight gain and have been diagnosed border line diabetic since this procedure. I wish that I had been more informed of the side effects of this procedure before I had it done. I regret the day I had it done and would love nothing more than to have these coils removed from my body forever! If you have not had this procedure done and are thinking of having it done I beg you to reconsider! It is life altering in so many negative ways! May God bless the wemon that have had this procedure done and help them to soon be e-free and ease their side effects.
- Renea’s Story Hi, writing this story to let people know the horrible life I've had after getting the birth control essure. Worst thing I've ever did in my life thus far. Thanking God that I have such a […]
- Bianca’s Story I had gotten essure in 2009 a year after my daughter was born i am 25 and have 3 kids at that time i didnt want no more kids. i been having bad headaches, cramping like im having […]
- Becky’s Story I had the procedure done in October of 2012. My body resisted the coils from the beginning. During the procedure, my body tremorred, I was nauseated and threw up twice. My doctor later […]
- Mimi’s Story While I cannot say I experienced much pain during my Essure procedure I certainly have had an abundance of problems since having the inserts put in. From headaches and back, neck, leg and […]
- Aracelis’s Story I had my essure procedure done on September 9th 2009 after having four kids. I was sure I was done with my family and was 34 very aware of possible complications especially since I had […]
- Vera’s Story I had the Essure placed at the same time as the Novasure ablation a few years ago. I have had many side effects since that time…bloating, pain, irregular periods, vision issues, […]